Open Access
Translator Disclaimer
December, 1991 On $L_p$-Norms of Multivariate Density Estimators
Lajos Horvath
Ann. Statist. 19(4): 1933-1949 (December, 1991). DOI: 10.1214/aos/1176348379

Abstract

Central limit theorems are proven for $L_p$-norms $(1 \leq p < \infty)$ of multivariate density estimators.

Citation

Download Citation

Lajos Horvath. "On $L_p$-Norms of Multivariate Density Estimators." Ann. Statist. 19 (4) 1933 - 1949, December, 1991. https://doi.org/10.1214/aos/1176348379

Information

Published: December, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0765.62045
MathSciNet: MR1135157
Digital Object Identifier: 10.1214/aos/1176348379

Subjects:
Primary: 62G10
Secondary: 60F25

Keywords: $L_p$-norm , central limit theorem , Dependent random variables , kernel estimate , Poisson process

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.19 • No. 4 • December, 1991
Back to Top